Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 92, NWS Memphis, TN

May 30, 2013Benton County, Tippah County, Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at May 30, 2013, 5:39 PM CDT for Benton County, Tippah County, Mississippi. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2013, 5:39 PM CDT (22:39 UTC)
Expired
May 30, 2013, 6:15 PM CDT
In force
36 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Benton County, MS, Tippah County, MS

The radar

The Memphis radar (KNQA), 97 km from the middle of the area, began a volume at 22:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 10.7 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2095 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2095 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:41 PM CDT, 1 hour 58 minutes earlier.

Area forecast discussion, May 30, 3:41 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
341 PM CDT THU MAY 30 2013

.DISCUSSION...

CURRENTLY...A BREEZY...WARM AND HUMID DAY UNDERWAY ACROSS THE
MIDSOUTH. SURFACE DEWPOINTS RANGE FROM THE MID 60S TO AROUND 70
AND TEMPS HAVE CLIMBED INTO THE 80S WITH SOME BREAKS OF SUN HERE
AND THERE. AN APPROACHING MID LEVEL SHORTWAVE...THAT IS ROTATING
AROUND THE BASE OF THE BROAD UPPER TROUGH OVER THE NORTH CENTRAL
PLAINS...IS MOVING INTO WESTERN ARKANSAS. THIS FEATURE COMBINED
WITH SURFACE HEATING IS PRODUCING ISOLATED TO SCATTERED
THUNDERSTORMS ACROSS THE MIDSOUTH.

TONIGHT...THE THUNDERSTORMS ACROSS THE MIDSOUTH ATTM ARE MOSTLY
DIURNALLY DRIVEN AND MUCH OF THIS ACTIVITY WILL WANE WITH LOSS OF
HEATING EARLY THIS EVENING...ESPECIALLY EAST OF THE MS RIVER.
MEANWHILE COMPLEXES OVER WESTERN ARKANSAS AND TO THE NORTH
APPROACHING THE I-44 CORRIDOR IN MISSOURI ARE MORE ORGANIZED AND
SUPPORTED BY THE BAND OF STRONGER MID LEVEL WINDS ASSOCD WITH THE
APPROACHING SHORTWAVE. AS THE MID LEVEL SHORTWAVE PUSHES INTO THE
MIDSOUTH EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO PUSH INTO NE
AR/MO BOOTHEEL THIS EVENING. THE COMBINATION OF GOOD
INSTABILITY...SBCAPES OF 3000 J/KG AND LIFTED INDEX VALUES OF -6C
TO -8C ...COMBINED WITH SOME STRONGER MID LEVEL WINDS ASSOCD WITH
THE SHORTWAVE...0-6KM BULK SHEAR OF 30KTS...WILL SUPPORT OF FEW
SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS OVER NE AR AND
THE MO BOOTHEEL THIS EVENING. SHOWERS AND THUNDERSTORMS WILL
GRADUALLY WEAKEN ACROSS THE NORTHERN TIER OF MIDSOUTH
OVERNIGHT...PERHAPS PUSHING INTO THE I-40 CORRIDOR LATER TONIGHT.
THE SEVERE THREAT SHOULD WANE BY MIDNIGHT AS INSTABILITY
DIMINISHES AND THE SHORTWAVE LIFTS NORTHEAST. LOWS WILL BE MILD
AGAIN...AROUND 70.

FRIDAY...A FEW SHOWERS AND THUNDERSTORMS MAY BE LEFT OVER IN THE
MORNING ACROSS NE WEST TN. SHOULD SEE MORE SUNSHINE AS UPPER
RIDGING TRIES TO BUILD BACK IN DURING THE DAY. WILL SEE A FEW
DIURNALLY DRIVEN SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON
THOUGH AREAL COVERAGE WILL BE LOW. TEMPS WILL WARM BACK INTO THE
MID AND UPPER 80S WITH A MODERATE SOUTHERLY BREEZE.

FRIDAY NIGHT THROUGH SUNDAY...FRIDAY EVENING SHOULD BE DRY AND
MILD. MEANWHILE A MORE SIGNIFICANT SHORTWAVE ROTATES AROUND THE
NORTH CENTRAL PLAINS UPPER TROF WHICH BEGINS TO MOVE A COLD FRONT
TOWARD THE MIDSOUTH FRIDAY NIGHT. BY 12Z SATURDAY THE COLD FRONT
WILL BE LOCATED FROM NORTHERN MISSOURI TO THE RED RIVER VALLEY
WITH SHOWERS AND THUNDERSTORMS ACROSS CENTRAL AND SOUTHERN
MISSOURI. SOME OF THIS ACTIVITY SHOULD PUSH INTO NW PARTS OF THE
MIDSOUTH LATE FRIDAY NIGHT. A FEW OF THOSE STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WIND ACROSS NE AR/MO BOOTHEEL/NW TN.
THE COLD FRONT WILL DROP INTO THE MIDSOUTH SATURDAY AFTERNOON AND
SATURDAY NIGHT. THE SHORTWAVE MOVING THROUGH THE MISSISSIPPI
VALLEY COMBINED WITH AN UNSTABLE AIRMASS ACROSS THE MIDSOUTH WILL
RESULT IN SOME SEVERE STORMS. THE FRONT WILL EXIT THE AREA BY
SUNDAY MORNING WITH CLEARING AND COOLER CONDITIONS MOVING IN.

SUNDAY NIGHT THROUGH TUESDAY...COOL AND DRY HIGH PRESSURE WILL
BUILD IN WITH SOME REALLY PLEASANT CONDITIONS. COULD SEE LOWS BACK
IN THE 50S ACROSS MANY PLACES MONDAY AND TUESDAY MORNINGS.

WEDNESDAY AND THURSDAY...HIGH PRESSURE SLIDES EAST AND A
WARMER...MORE HUMID AIRMASS RETURNS ALONG WITH SMALL CHANCES FOR
SHOWERS AND THUNDERSTORMS.

SJM

&&

.AVIATION...

18Z TAF CYCLE

SHOWERS AND THUNDERSTORMS WILL BE ISOLATED ACROSS ALL TAF SITES
THIS AFTERNOON. MAINLY VFR CONDITIONS THROUGHOUT THE
PERIOD...EXCEPT FOR VISBY OBSTRUCTIONS CAUSED BY HEAVY RAIN FROM
CONVECTIVE DOWNPOURS. WINDS WILL REMAIN HIGH AS THE PRESSURE
GRADIENT REMAINS TIGHT OVER THE MID-SOUTH. WINDS WILL BE FROM THE
SOUTH..SUSTAINED 12-18 KTS WITH GUSTS 18-26 KTS THROUGH SUNSET.
WINDS WILL REMAIN 10-14 KTS INTO THE OVERNIGHT HOURS.

AC3

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  72  89  74  86 /  40  20  20  40
MKL  70  87  72  84 /  40  30  20  40
JBR  70  86  72  82 /  70  20  50  60
TUP  70  89  71  89 /  20  20  10  20

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, May 30, 3:55 PM CDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
355 PM CDT THU MAY 30 2013

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-312300-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
355 PM CDT THU MAY 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

AN UPPER LEVEL SHORTWAVE WILL MOVE ACROSS THE MIDSOUTH TONIGHT.
NUMEROUS SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHEAST
ARKANSAS AND THE MISSOURI BOOTHEEL THIS EVENING WHERE THERE IS A
SLIGHT RISK FOR SEVERE STORMS. DAMAGING WINDS AND LARGE HAIL ARE
THE MAIN THREATS. THE THREAT OF SEVERE WEATHER WILL CONTINUE UNTIL
ABOUT MIDNIGHT.

ELSEWHERE...EXPECT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS
WITH STRONG STORMS POSSIBLE THIS EVENING. GUSTY WINDS TO 40 MPH
AND SMALL HAIL ARE THE THREATS FROM ANY STRONG STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MESOSCALE CONVECTIVE SYSTEM MAY DEVELOP ACROSS MISSOURI FRIDAY
EVENING AND MOVE INTO NORTHEAST ARKANSAS...THE MISSOURI
BOOTHEEL...AND NORTHWEST TENNESSEE LATE FRIDAY NIGHT INTO SATURDAY
MORNING. THERE IS A SLIGHT RISK FOR SEVERE STORMS CAPABLE OF
PRODUCING DAMAGING WINDS AND LARGE HAIL. HEAVY RAIN WILL ALSO BE
POSSIBLE AND COULD PRODUCE LOCALIZED FLASH FLOODING.

A COLD FRONT WILL PUSH INTO THE MIDSOUTH LATE SATURDAY AFTERNOON
INTO SATURDAY NIGHT. THERE IS A SLIGHT RISK FOR SEVERE STORMS
ACROSS EASTERN ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE
AND NORTHWEST MISSISSIPPI. THE MAIN THREATS FROM THESE STORMS
WILL BE DAMAGING WINDS...LARGE HAIL AND AN ISOLATED TORNADO.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS NORTHEAST
ARKANSAS AND THE MISSOURI BOOTHEEL.

SPOTTER ACTIVATION MAY BE NEEDED LATE FRIDAY NIGHT ACROSS
NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...AND NORTHWEST
TENNESSEE.

IN ADDITION...SPOTTER ACTIVATION MAY ALSO BE NEEDED SATURDAY
AFTERNOON INTO SATURDAY NIGHT ACROSS EASTERN ARKANSAS...THE
MISSOURI BOOTHEEL...WEST TENNESSEE...AND NORTHWEST MISSISSIPPI.

SJM

In the hours before

Special weather statement, May 30, 4:45 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT THU MAY 30 2013

TNZ004-302215-
HENRY TN-
445 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 515 PM CDT FOR...

  EASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF SPRINGVILLE AT 446 PM
CDT...MOVING NORTH AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN HENRY COUNTY...INCLUDING LOCATIONS NEAR PARIS LANDING STATE
PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3635 8809 3626 8808 3623 8809 3622 8813
      3615 8817 3615 8835 3651 8822 3651 8805
      3647 8804 3644 8805 3640 8801 3636 8799
TIME...MOT...LOC 2146Z 196DEG 27KT 3632 8811
Special weather statement, May 30, 4:59 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
459 PM CDT THU MAY 30 2013

ARZ008-017-302230-
LAWRENCE AR-RANDOLPH AR-
459 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...

  WESTERN LAWRENCE COUNTY IN EASTERN ARKANSAS...
  SOUTH CENTRAL RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES SOUTHEAST OF LYNN AT 459 PM CDT...
MOVING NORTH AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN LAWRENCE AND RANDOLPH COUNTIES...INCLUDING LOCATIONS NEAR
BLACK ROCK AND LAKE CHARLES STATE PARK...SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3603 9136 3623 9136 3625 9133 3622 9104
      3588 9104 3588 9136 3602 9136
TIME...MOT...LOC 2159Z 197DEG 28KT 3601 9121
Special weather statement, May 30, 5:01 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
501 PM CDT THU MAY 30 2013

MSZ011-020-302230-
TALLAHATCHIE MS-QUITMAN MS-
501 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 530 PM CDT FOR...

  SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  CENTRAL TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 3 MILES NORTHEAST OF WEBB AT 502 PM CDT...
MOVING NORTH AT 30 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN QUITMAN AND TALLAHATCHIE COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3392 9043 3425 9045 3426 9013 3391 9014
TIME...MOT...LOC 2202Z 195DEG 28KT 3399 9030
Special weather statement, May 30, 5:21 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
521 PM CDT THU MAY 30 2013

MSZ002>004-013-014-302245-
BENTON MS-UNION MS-TIPPAH MS-MARSHALL MS-LAFAYETTE MS-
521 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CDT FOR...

  SOUTHERN BENTON COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  WESTERN UNION COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED OVER CAMBRIDGE AT 521 PM CDT...MOVING NORTH
AT 50 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN BENTON...LAFAYETTE...MARSHALL...TIPPAH AND UNION
COUNTIES...INCLUDING LOCATIONS NEAR HOLLY SPRINGS...NEW ALBANY AND
WALL DOXEY STATE PARK...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3483 8961 3484 8893 3438 8900 3438 8972
TIME...MOT...LOC 2221Z 192DEG 44KT 3447 8936
Special weather statement, May 30, 5:24 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
524 PM CDT THU MAY 30 2013

ARZ008-009-017-018-026-302300-
CLAY AR-CRAIGHEAD AR-GREENE AR-LAWRENCE AR-RANDOLPH AR-
524 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  WESTERN CLAY COUNTY IN EASTERN ARKANSAS...
  NORTH CENTRAL CRAIGHEAD COUNTY IN EASTERN ARKANSAS...
  WESTERN GREENE COUNTY IN EASTERN ARKANSAS...
  LAWRENCE COUNTY IN EASTERN ARKANSAS...
  RANDOLPH COUNTY IN EASTERN ARKANSAS...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 4 MILES NORTHWEST OF LYNN AT 524 PM CDT...
MOVING NORTH AT 35 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN CLAY...CRAIGHEAD...GREENE...LAWRENCE AND RANDOLPH
COUNTIES...INCLUDING LOCATIONS NEAR BLACK ROCK...BONO...HOXIE...LAKE
CHARLES STATE PARK...LAKE FRIERSON STATE PARK...POCAHONTAS AND WALNUT
RIDGE...SHOULD MONITOR THIS STORM CLOSELY.

&&

LAT...LON 3650 9059 3588 9072 3589 9136 3623 9136
      3625 9133 3625 9127 3637 9128 3639 9132
      3641 9131 3643 9136 3646 9137 3650 9142
TIME...MOT...LOC 2224Z 199DEG 41KT 3608 9127
Special weather statement, May 30, 5:27 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
527 PM CDT THU MAY 30 2013

MSZ011-012-302300-
QUITMAN MS-PANOLA MS-
527 PM CDT THU MAY 30 2013

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CDT FOR...

  WESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER AND WINDS AT
LEAST 40 MPH WAS LOCATED 5 MILES NORTHEAST OF VANCE AT 528 PM CDT...
MOVING NORTH AT 45 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING WILL
OCCUR WITH THIS  THUNDERSTORM.

PEOPLE IN PANOLA AND QUITMAN COUNTIES SHOULD MONITOR THIS STORM
CLOSELY.

&&

LAT...LON 3426 9045 3426 9040 3442 9040 3442 9030
      3453 8999 3416 8999 3416 9014 3407 9014
      3407 9045
TIME...MOT...LOC 2228Z 199DEG 41KT 3420 9021

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 3:58 PM CDTSpecial Weather StatementMEGHenderson32 min
May 30, 4:19 PM CDTSpecial Weather StatementMEGHardeman26 min
May 30, 4:45 PM CDTSpecial Weather StatementMEGHenry30 min
May 30, 6:03 PM CDTSpecial Weather StatementMEGHardeman27 min
May 30, 6:22 PM CDTSpecial Weather StatementMEGFayette23 min
May 30, 6:26 PM CDTSpecial Weather StatementMEGHardeman34 min
May 30, 6:41 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, Madison49 min
May 30, 3:00 PM CDTSpecial Weather StatementMEGTate30 min
May 30, 3:32 PM CDTSpecial Weather StatementMEGDeSoto28 min
May 30, 4:13 PM CDTSpecial Weather StatementMEGCalhoun, Yalobusha32 min
May 30, 4:42 PM CDTSpecial Weather StatementMEGYalobusha33 min
May 30, 4:53 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Yalobusha37 min
May 30, 5:01 PM CDTSpecial Weather StatementMEGQuitman, Tallahatchie29 min
May 30, 5:21 PM CDTSpecial Weather StatementMEGBenton, Marshall, Union24 min
May 30, 5:27 PM CDTSpecial Weather StatementMEGQuitman33 min
May 30, 3:38 PM CDTSpecial Weather StatementMEGLawrence37 min
May 30, 4:59 PM CDTSpecial Weather StatementMEGLawrence31 min
May 30, 5:24 PM CDTSpecial Weather StatementMEGLawrence, Randolph36 min
May 30, 5:45 PM CDTSpecial Weather StatementMEGCraighead45 min
May 30, 5:59 PM CDTSpecial Weather StatementMEGClay, Greene31 min
May 30, 6:16 PM CDTSevere Thunderstorm WarningMEGClay, Greene44 min
May 30, 6:48 PM CDTSpecial Weather StatementMEGCraighead, Poinsett42 min
May 30, 6:57 PM CDTSpecial Weather StatementMEGClay33 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.